# SDR EE4Y2013031800017

- Difficulty date: March 8, 2013
- Submitted: March 18, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N850AM
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 30,444 hours, 15,942 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Component: Slat
- Component part number: 114A50303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 L/E SLAT LOWER SKIN CRACKED AT SLAT ACTUATOR ATTACHMENT AREA AT OF SS 431.  THE SLAT WAS REPAIRED IAW SRM 57-42-01.  REPAIR 7 .
